# SDR VQMA0208201000001

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N170SD
- Make and model: Cessna 560XL
- Aircraft serial: 5605091
- Aircraft time: 4,717 hours, 3,320 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 99125486
- Part serial: 0173
- Condition: Failed
- Location: Horizontal Stab
- Part time: 2,320 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE STAB MISCOMPARE LIGHT ILLUMINATED IN FLIGHT. MX REMOVED AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR, PERFORMED THE 2 POSITION HORIZONTAL STABILIZER OPS CHECK AND LEAK CHECK WITH SATISFACTORY RESULTS AND APPROVED THE ACFT FOR RETURN TO SERVICE.
